Journal cover image

Browse issues


Vol. 28
Vol. 27
Vol. 26
Vol. 25
Vol. 24
Vol. 23
Vol. 22
Vol. 21
Vol. 20
Vol. 19
Vol. 18
Vol. 17
Vol. 16
Vol. 15
Vol. 14
Vol. 13
Vol. 12
Vol. 11
Vol. 10
Vol. 9
Vol. 8
Vol. 7
Vol. 6
Vol. 5
Vol. 4
Vol. 3
Vol. 2
Vol. 1

International Journal of Modelling, Identification and Control

2006 Vol. 1 No. 3

Special Issue on New Trends in Control Theory and Applications

Guest Editors: Tielong Shen and Yongji Wang

 

Editorial
PagesTitle and authors
159-163A new fast rate control algorithm for JPEG2000
Wu Zongze
DOI: 10.1504/IJMIC.2006.011937

164-170The mechanism of eliminating harmonic resonance with controllers by over-voltage in the power systems
Guojun Ji
DOI: 10.1504/IJMIC.2006.011938

171-176Non-linear adaptive control of governor for transient stability enhancement of synchronous generator
Xiaohong Jiao, Yuanzhang Sun
DOI: 10.1504/IJMIC.2006.011939

177-182A non-linear switching controller for ball and plate system
Yantao Tian, Ming Bai, Jintao Su
DOI: 10.1504/IJMIC.2006.011940

183-190Non-conservative adaptive fuzzy sliding mode control for trajectory tracking of non-linear systems
Shuanghe Yu, Zi Ma, Jialu Du
DOI: 10.1504/IJMIC.2006.011941

191-199Adaptive neural control of a permanent magnet synchronous motor
Tengfei Liu, Cong Wang
DOI: 10.1504/IJMIC.2006.011942

200-205H control with regional stability constraints for high-speed sampling uncertain systems
Rui Zhang, Yu Yao, Songlin Chen, Kemao Ma
DOI: 10.1504/IJMIC.2006.011943

Additional Papers

206-214Multisegment pulverised coal mill model and online implementation for condition monitoring
Jianlin Wei, Jihong Wang, Q.H. Wu, Jian Chen, Nan Jia
DOI: 10.1504/IJMIC.2006.011944

Additional Papers

215-229Parameter intervals used for fault isolation in non-linear dynamic systems
Zetao Li, Boutaieb Dahhou
DOI: 10.1504/IJMIC.2006.011945

Additional Papers

230-238Generalised predictive control for non-linear process systems based on lazy learning
Tianhong Pan, Shaoyuan Li
DOI: 10.1504/IJMIC.2006.011946

Additional Papers

239-243Robust adaptive control for a magnetically suspended bearing system
Jung-Hua Yang
DOI: 10.1504/IJMIC.2006.011947